MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.H3 other text : the hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that, post-aquablation therapy, the treating surgeon noted a possible perforation of the bowel after removal of the trus probe.The case was converted to a diverting colostomy using the da vinci surgical system.Multiple attempts were made to obtain additional details about this event; however, no further information is available at this time.No malfunction of the hydros robotic system was reported.
 
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), instructions for use (ifu) and treatment logs files.A review of the device history record (dhr) for hy1000t/serial number (b)(6) was performed, which confirmed that there were no non conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system's treatment log files were reviewed, which confirmed no malfunction occurred.The review of the treatment log files revealed that the hydros robotic system functioned as intended, as no malfunction was observed during aquablation therapy.The hydros robotic system's user manual (um) um0401-00-01, us, english, rev.C, was reviewed.4.2.3 warnings: procedure - do not use excessive force when manipulating the trus probe to avoid rectal injury.- as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: rectal incontinence or rectal injury, including perforation the hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The hydros robotic system's user manual (um) lists rectal perforation as a potential risk of aquablation therapy.Based on the review of the information provided, the treatment log files, dhr, and um, the event is considered not to be device related.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24912869
Report Number3012977056-2026-00085
Device Sequence Number15736268
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown